# SDR SWAA2024082027108

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 43,822 hours, 26,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 ABC AND 9 ABC EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
